English  |  正體中文  |  简体中文  |  Items with full text/Total items : 17419/19718 (88%)
Visitors : 6201272      Online Users : 774
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://ir.cnu.edu.tw/handle/310902800/22677


    標題: Prediction Intervals for an Ordered Observation from Weibull Distribution Based on Censored Samples
    作者: Hai-Lin Lu
    Tsong-Huey Wu
    Hai-Wen Lu
    貢獻者: 資訊管理學系
    醫務管理系
    日期: 2009-08
    上傳時間: 2010-04-13 22:18:47 (UTC+8)
    摘要: In this article, we provide some suitable pivotal quantities for constructing prediction intervals for the jth future ordered observation from the two-parameter Weibull distribution based on censored samples. Our method is more general in the sense that it can be applied to any data scheme. We present a simulation of our method to analyze its performance. Two illustrative examples are also included. For further study, our method is easily applied to other location and scale family distributions.
    關聯: Communications in Statistics - Simulation and Computation 38(2):p.288-307
    Appears in Collections:[資訊管理系] 期刊論文
    [醫務管理系(所)] 期刊論文

    Files in This Item:

    File Description SizeFormat
    LHL2009.pdf117KbAdobe PDF764View/Open


    All items in CNU IR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback